# SDR CA051129016

- Difficulty date: November 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 22,682 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Fractured
- Location: Fuel Pump
- Part time: 2,437 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION AND WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL PUMP DRIVE SHAFT.
